# SDR AALA202204253351

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737
- Aircraft serial: 29562
- Aircraft time: 38,045 hours, 15,436 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR IS DIFFICULT TO OPEN. LUBRICATED LEFT AFT DOOR HINGES AS REQUIRED.
